# SDR UPS96820649

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar Cap
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CRACKS IN FRONT UPPER SPAR CAP AND 508 BULKHEAD FITTING. REPAIRED FRONT UPPER SPAR CAP AND 508 BULKHEAD FITTING, NR 1 PYLON POSITION IAW TIMCO REO-02058 AND ENGINEEERING FILE DC8-57-0690.
